Alert archive / Texas / Small Craft Advisories in 2009
Small Craft Advisory 2, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 10, 2009, 2:33 AM CST. It took effect at Jan 10, 2009, 10:00 AM CST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2009, 2:33 AM CST (08:33 UTC)
- In effect from
- Jan 10, 2009, 10:00 AM CST
- Expired
- Jan 11, 2009, 3:20 PM CST
- In force
- 29 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
392 WHUS74 KBRO 100833 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 233 AM CST SAT JAN 10 2009 ...COLD FRONT TO BRING SMALL CRAFT ADVISORY CONDITIONS TODAY... .A COLD FRONT IS MOVING SOUTH RAPIDLY THROUGH SOUTH CENTRAL TEXAS AT 2 AM CDT THIS MORNING. THE FRONT WILL MOVE OFFSHORE OF THE LOWER TEXAS COAST SHORTLY AFTER SUNRISE...AND WINDS AND SEAS WILL THEN BEGIN TO INCREASE IN ITS WAKE. NORTH WIND GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN GULF WATERS THIS AFTERNOON AND EVENING. GMZ130-132-135-102130- /O.NEW.KBRO.SI.Y.0004.090110T1600Z-090111T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 233 AM CST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 12 PM CST SUNDAY. A COLD FRONT WILL MOVE FROM NORTH TO SOUTH OVER THE LAGUNA MADRE THIS MORNING. NORTH WINDS OF AROUND 25 KNOTS WILL DEVELOP IN THE WAKE OF THE FRONT...CAUSING ROUGH BAY WATERS. THE STRONGER WINDS WILL CONTINUE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-102130- /O.NEW.KBRO.SC.Y.0002.090110T1600Z-090112T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 233 AM CST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST SUNDAY. A COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVER THE OFFSHORE GULF WATERS THIS MORNING. SUSTAINED NORTH WINDS OF UP TO 25 KNOTS...WITH POSSIBLE GUSTS TO GALE FORCE...WILL DEVELOP IN THE WAKE OF THE FRONT...CAUSING SEAS TO BUILD UP TO 10 FEET. THE STRONGER WINDS AND HIGHER SEAS WILL CONTINUE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-102130- /O.NEW.KBRO.SC.Y.0002.090110T1600Z-090111T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 233 AM CST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM CST SUNDAY. A COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVER THE NEAR SHORE GULF WATERS THIS MORNING. SUSTAINED NORTH WINDS OF UP TO 25 KNOTS...WITH POSSIBLE GUSTS TO GALE FORCE...WILL DEVELOP IN THE WAKE OF THE FRONT...CAUSING SEAS TO BUILD UP TO 8 FEET TONIGHT. THE STRONGER WINDS AND HIGHER SEAS WILL CONTINUE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
122 WHUS74 KBRO 110838 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 238 AM CST SUN JAN 11 2009 ...WINDS AND SEAS TO SLOWLY DECREASE TODAY... .STRONG NORTH WINDS AND HIGH SEAS PRODUCED IN THE WAKE OF A COLD FRONT WILL SLOWLY IMPROVE TODAY AS HIGH PRESSURE SETTLES OVER THE AREA. GMZ130-132-135-111500- /O.EXT.KBRO.SI.Y.0004.000000T0000Z-090111T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 238 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-111500- /O.CON.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 238 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-111500- /O.CON.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 238 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
446 WHUS74 KBRO 111509 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 909 AM CST SUN JAN 11 2009 ...WINDS AND SEAS TO SLOWLY DECREASE TODAY... .STRONG NORTH WINDS AND HIGH SEAS PRODUCED IN THE WAKE OF A COLD FRONT WILL SLOWLY IMPROVE TODAY AS HIGH PRESSURE SETTLES OVER THE AREA. GMZ130-132-135-111615- /O.EXP.KBRO.SI.Y.0004.000000T0000Z-090111T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 909 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. SURFACE OBSERVATIONS AROUND THE LAGUNA MADRE THIS MORNING HAVE SHOWN SIGNS OF IMPROVEMENT. NORTHERLY WINDS ARE EXPECTED TO CONTINUE TODAY...BUT REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ GMZ170-175-120000- /O.CON.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 909 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-112100- /O.CON.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 909 AM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHUS74 KBRO 112120 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 PM CST SUN JAN 11 2009 GMZ170-175-112230- /O.CAN.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 320 PM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELED THE SMALL CRAFT ADVISORY ISSUED FOR THE COASTAL WATERS FROM 20 TO 60NM. WINDS BEHIND YESTERDAYS FRONT CONTINUE TO DECREASE BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE THROUGH THE NIGHT. THEREFORE THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS HAS BEEN CANCELED. $$ GMZ150-155-112230- /O.EXP.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 320 PM CST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE COASTAL WATERS FROM SHORE TO 20 NM. HAVE DECREASED BELOW 15 KNOTS NEAR THE COAST...SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 2:08 AM CST, 25 minutes earlier.
Area forecast discussion, Jan 10, 2:08 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 208 AM CST SAT JAN 10 2009 .DISCUSSION...A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS BY THIS AFTERNOON SHIFTING THE WINDS FROM THE SOUTHEAST TO THE NORTH. THE WINDS WILL INCREASE BECOMING MODERATE AND GUSTY DURING THE AFTERNOON REMAINING MODERATE AND GUSTY FROM THE NORTH ACROSS THE COASTAL COUNTIES OVERNIGHT AND SUNDAY. THERE IS A SLIGHT CHANCE TO CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS AT TIMES SATURDAY AND SUNDAY. THE TEMPERATURES WILL DECREASE TO BELOW NORMAL VALUES SUNDAY THROUGH MONDAY MORNING WITH MOSTLY CLOUDY SKIES. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE RIO GRANDE VALLEY IN THE WAKE OF THE FRONT. THE WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST MONDAY NIGHT REMAINING LIGHT TO MODERATE FROM THE SOUTHEAST TUESDAY THROUGH WEDNESDAY. THE TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES TUESDAY AFTERNOON CONTINUING ABOVE NORMAL THROUGH THURSDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY MORNING SHIFTING THE WINDS TO THE NORTH AND DECREASING TEMPERATURES TO SLIGHTLY LOWER THAN NORMAL VALUES. LIGHT TO MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY THURSDAY AND FRIDAY. && .MARINE...BUOY020 REPORTED A LIGHT SOUTH WIND AND SEAS NEAR FOUR FEET EARLY THIS MORNING. A COLD FRONT IS SCHEDULED TO ARRIVE THIS MORNING...ARRIVING IN NORTHERN SECTIONS AROUND DAWN AND MOVING SOUTH THROUGH ALL OF DEEP SOUTH TEXAS BY AROUND NOON. WINDS OVER THE MARINE AREAS WILL SHIFT TO NORTH AND INCREASE TO AROUND 25 KNOTS WITH SOME GALE FORCE GUSTS BY EARLY AFTERNOON. SEAS WILL JUMP UP TO 10 FEET OFFSHORE...WITH ROUGH WATERS ON THE LAGUNA MADRE...IN THE POST FRONT ENVIRONMENT. WINDS AND SEAS WILL SLOWLY DECREASE THROUGH SUNDAY OR MONDAY AS HIGH PRESSURE MOVES IN. WINDS WILL GRADUALLY BECOME LIGHT FROM THE SOUTHEAST BY MIDWEEK. THE NEXT COLD FRONT WILL ARRIVE THURSDAY NIGHT...ALSO WITH SMALL CRAFT ADVISORY CONDITIONS. && .AVIATION...LIGHT TO MODERATE SOUTH WINDS WILL CONTINUE THROUGH AROUND DAWN...WHEN A QUICK DECREASE IN WINDS WILL ALLOW INCREASED FOG AND LOWER CEILINGS TO FORM. THIS WILL BE A CRITICAL TIME FOR EARLY MORNING FLIGHTS AS TAFS WILL REFLECT THE LOWER CONDITIONS OF IFR AND EVEN LIFR. ANY FOG MAY BE ABLE TO HANG AROUND THROUGH MID MORNING AS WINDS WILL STAY LIGHT JUST AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT IS EXPECTED IN THE LOWER VALLEY BY LATE MORNING. BREEZY NORTH WINDS WILL DEVELOP BY EARLY AFTERNOON IN THE WAKE OF THE FRONT. CEILINGS MAY HOVER IN THE MVFR CATEGORY THROUGH SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 74 51 62 47 71 / 30 40 10 00 00 BROWNSVILLE 76 48 62 45 74 / 30 40 10 00 00 HARLINGEN 75 47 63 44 74 / 30 40 10 00 00 MCALLEN 72 47 64 44 74 / 30 20 00 00 00 RIO GRANDE CITY 73 46 64 43 75 / 30 00 00 00 00 SOUTH PADRE ISLAND 74 54 62 51 70 / 30 40 10 00 00 && .BRO WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM THIS MORNING TO 12 PM CST SUNDAY FOR GMZ130-132-135. SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST SUNDAY FOR GMZ170-175. SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 3 PM CST SUNDAY FOR GMZ150-155. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS...63 MARINE/AVIATION...54 MESOSCALE...CAMPBELL
Hazardous weather outlook, Jan 9, 3:16 AM CST, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 316 AM CST FRI JAN 9 2009 TXZ248>257-100930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 316 AM CST FRI JAN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PATCHY LIGHT FOG WILL DEVELOP ACROSS DEEP SOUTH TEXAS THROUGH EARLY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY LIGHT TO MODERATE FOG WILL DEVELOP ACROSS DEEP SOUTH TEXAS SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-100930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 316 AM CST FRI JAN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP LATE THIS MORNING THROUGH THIS AFTERNOON AS SOUTH SOUTHEAST WINDS INCREASE TO AROUND 20 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG NORTH WINDS AND HIGH SEAS WILL DEVELOP SATURDAY IN THE WAKE OF A COLD FRONT. GUSTS TO GALE FORCE WILL BE POSSIBLE LATE SATURDAY. RIP CURRENT RISK WILL BE ELEVATED. CONDITIONS WILL IMPROVE ON SUNDAY. A STRONG COLD FRONT WILL ARRIVE IN DEEP SOUTH TEXAS ON THURSDAY. GALE FORCE NORTH NORTHEAST WINDS AND HIGH SEAS WILL DEVELOP IN ITS WAKE. RIP CURRENT RISK WILL BE ELEVATED. CONDITIONS WILL BEGIN TO IMPROVE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 2:33 AM CST | Small Craft Advisory for Winds | BRO | 30 hr |
Nearby
Small Craft Advisories in Texas, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.